MAUDE Adverse Event Report: SynCardia Systems, LLC SynCardia Freedom Driver; External Pneumatic Driver

SynCardia Systems, LLC SynCardia Freedom Driver; External Pneumatic Driver
Catalog Number P/N 595000-001
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction

Brand Name
SynCardia Freedom Driver
Common Device Name
External Pneumatic Driver
Manufacturer (Section D)
SynCardia Systems, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SynCardia Systems, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
alzira martins
1992 e silverlake road
tucson, AZ 85713
+1(520)545-1234
MDR Report Key50862815
Report Number3003761017-2025-00181
Device Sequence Number10690357
Product Code LOZ
UDI-Device Identifier00858000003121
UDI-Public(01)00858000003121
Combination Product (Y/N)N
Initial Reporter CountrySR
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberP/N 595000-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown